It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


I want to applaud you because I know all too well how difficult it is to stop taking Hydrocodone (whether its Vicodin, Norco, or Lortabs). My experience when I would stop taking them cold turkey was I would feel really lousy the first 2 days. And by day 4 I was beginning to feel better and in a week I was completely (at least physically) back to normal. Whatever normal is. What helped me with the restlessness was taking a Tylenol PM or Benedryl prior to bed. I also made sure to eat a lot of bananas or take a potassium supplement to help with the restless legs. The withdrawal symptom I have the toughest time with is the diarrhea. It is dibiliating for me. And never found anything to help it other than taking more Hydrocodone. If you can get through the first four days I believe you will find it gets much easier. Those first few days are terrible and I often had to prevent myself from calling the doctor to call in more meds for me. Sometimes I was able to fight it and I was usually glad when I did because I felt better in just a few days. Getting back on them, for me, was just prolonging the envitable...eventually I would have to get off of them. So try to hang in there. If you need additional help perhaps go to a NA or AA meeting. Post on the boards or consult your doctor.





All times are GMT -7. The time now is 02:29 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!